# SDR CALA2017072802385

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 65,541 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 70701
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR, TWO EMERGENCY LIGHT POWER PACKS (M33406 & M33405) FOUND LOW CAPACITY. REPLACED, AND OPS TESTED GOOD IAW AMM 33-51-06-960-802, REV 80.
